# SDR CA030627005

- Difficulty date: June 5, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,571 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN AIRCRAFT APPLIED POWER, GOVERNOR WOULD DROOP BUT WOULD RECOVER WITH A SLIGHT DELAY BUT WHEN AIRCRAFT DESCENDED AND GOVERNOR WOULD OVERSPEED IT WOULD NOT GOVERN AND DECREASE RPM AS WOULD BE NORMAL. TIME SINCE LAST REPAIR 114.8 HRS.
